Chantix Overdose

There have been very few reported cases of people taking too much Chantix. Overdose effects will vary, depending on how much of the drug was taken and whether it was taken with alcohol or other medicines. Treatment for a Chantix overdose will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Chantix Overdose: An Introduction

Chantix™ (varenicline tartrate) is a prescription medication approved to help people quit smoking. The effects of a Chantix overdose will vary, depending on a number of factors, including the Chantix dosage and whether it is taken with other medicines, alcohol, or street drugs.
 
If you happen to overdose on Chantix, seek immediate medical attention.
 

Symptoms of a Chantix Overdose

Very little information about overdosing on Chantix is available, probably because it is a relatively new medication. Of course, it is reasonable to expect that a Chantix overdose may cause any of the usual side effects seen with the drug (see Chantix Side Effects).
 

Treatment for a Chantix Overdose

It is not known what the best way is to treat a Chantix overdose. Therefore, treatment will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused high blood pressure (hypertension), supportive treatment would include medications to lower blood pressure.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Chantix.
 
7 Reasons to Stop Smoking

Chantix to Stop Smoking

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.